Adaptive fast finite-time multiple-surface sliding control for a class of uncertain non-linear systems

Author(s)

Khoo, Suiyang; Zhao, Shengkui; Man, Zhihong

Abstract

This paper concerns the adaptive fast finite-time multiple-surface sliding control (AFFTMSSC) problem for a class of high-order uncertain non-linear systems of which the upper bounds of the system uncertainties are unknown. By using the fast control Lyapunov function and the method of so-called adding a power integrator merging with adaptive technique, a recursive design procedure is provided, which guarantees the fast finite-time stability of the closed-loop system. Further, it is proved that the control input is bounded.

Publication year

2012

Publication type

Journal article

Source

International Journal of Modelling, Identification and Control, Vol. 16, no. 4 (2012), pp. 392-400

ISSN

1746-6172

Publisher

Inderscience

Copyright

Copyright © 2012.

Details